# SDR USAA001552

- Difficulty date: September 25, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Component: Airframe, Boeing, 7373B7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP CRACK.   FABRICATED NEW TIE CLIP PER SRM 51-10-02
